# SDR IXXA980011

- Difficulty date: July 29, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N728PL
- Make and model: Doug DC-8-62
- Aircraft serial: 45918
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Bs971-980
- Part time: 73,828 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE D CHECK INSPECTION, FOUND T ANGLE TO CENTER KEEL WEB CRACKED BETWEEN FUSELAGE STATION 971 AND 980.  REPAIR ACCOMPLISHED REMOVAL OF DAMAGED AREA, FABRICATION AND INSTALLATION INTERNAL FILLER AND TWO ANGLE DOUBLERS IN ACCORDANCE WITH APPROVED DER DRAWING C88-R08 AND ENGINEERING ORDER 53-DC8753.
